Can being on this drug for only 2 days with this type of a reaction cause me to have any permanent health issues?
I don't think so two days is not enough time for it to get into your system good. maybe someone else will have a better answer for you. but if your thinking its a reaction I would call the Doctor and let him know what kind of side effects your having because they can be bad, hope you feel better soon.
True allergic reactions don't usually have any long term effects. What happened to you?
Stop taking the medication and call your doctor right away.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Apr 2010 • 2 answers
Updated 3 Mar 2018 • 4 answers
Updated 19 Jan 2016 • 1 answer
Updated 26 Apr 2017 • 1 answer
Updated 26 Mar 2018 • 1 answer